# SDR UALA2013071104847

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,755 hours, 13,885 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4087T1003
- Part serial: 39
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT MOVE ELECTRICALLY.  LOWERED FLAPS IAW TASK 27-51-00-862-026, STEP 7 WITH HYDRAULICS.  REPLACED ALTERNAT FLAP ELECTRIC MOTOR IAW AMM, UPPER MOUNT BOLT WITH GROUND WIRE IS WRONG PART. PERFORMED ECRA 2751-01436.  PERFORMED SYS TEST IAW MM, NO FAULTS FOUND AT THIS TIME.
